| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


Stefan Maruster
      Strong convergence of the Mann iteration for demicontractive mappings
      Applied Mathematical Sciences, Vol. 9, 2015, no. 42, 2061-2068
      http://dx.doi.org/10.12988/ams.2015.5166

Copyright © 2015 Stefan Maruster. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Indexing and abstracting | Author guidelines | Open access